RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2011, Volume 8, Pages 296–309 (Mi semr325)  

This article is cited in 4 scientific papers (total in 4 papers)

7/5-approximation algorithm for 2-PSP on minimum with different weight functions

A. N. Glebova, A. V. Gordeevab, D. Zh. Zambalayevaa

a Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk
b Novosibirsk State University

Abstract: We present a cubic time algorithm with approximation ratio 7/5 (plus some additive constant) for the 2-Peripatetic Salesman Problem on minimum with different weight functions valued 1 and 2 (abbreviated to as 2-PSP(1,2)-min-2w). Our result improves the other known algorithm for this problem which has approximation ratio 11/7.

Keywords: Traveling Salesman Problem, 2-Peripatetic Salesman Problem, polynomial algorithm, guaranteed approximation ratio.

Full text: PDF file (859 kB)
References: PDF file   HTML file
UDC: 519.712.3
MSC: 68W25
Received August 29, 2011, published October 11, 2011

Citation: A. N. Glebov, A. V. Gordeeva, D. Zh. Zambalayeva, “7/5-approximation algorithm for 2-PSP on minimum with different weight functions”, Sib. Èlektron. Mat. Izv., 8 (2011), 296–309

Citation in format AMSBIB
\Bibitem{GleGorZam11}
\by A.~N.~Glebov, A.~V.~Gordeeva, D.~Zh.~Zambalayeva
\paper 7/5-approximation algorithm for 2-PSP on minimum with different weight functions
\jour Sib. \`Elektron. Mat. Izv.
\yr 2011
\vol 8
\pages 296--309
\mathnet{http://mi.mathnet.ru/semr325}


Linking options:
  • http://mi.mathnet.ru/eng/semr325
  • http://mi.mathnet.ru/eng/semr/v8/p296

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. Yu. Tsidulko, “On solvability of the axial $8$-index assignment problem on one-cycle permutations”, J. Appl. Industr. Math., 8:1 (2014), 115–126  mathnet  crossref  mathscinet  isi
    2. E. Kh. Gimadi, Yu. V. Glazkov, O. Yu. Tsidulko, “The probabilistic analysis of an algorithm for solving the $m$-planar $3$-dimensional assignment problem on one-cycle permutations”, J. Appl. Industr. Math., 8:2 (2014), 208–217  mathnet  crossref  mathscinet  isi
    3. E. Kh. Gimadi, A. M. Istomin, I. A. Rykov, “Zadacha o dvukh kommivoyazherakh s ogranicheniyami na propusknye sposobnosti reber grafa s razlichnymi vesovymi funktsiyami”, Vestn. NGU. Ser. matem., mekh., inform., 14:3 (2014), 3–18  mathnet
    4. A. N. Glebov, S. G. Toktokhoeva, “A polynomial $3/5$-approximate algorithm for the asymmetric maximization version of $3$-PSP”, J. Appl. Industr. Math., 13:2 (2019), 219–238  mathnet  crossref  crossref
  • Number of views:
    This page:227
    Full text:40
    References:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020